# SDR DXTA2023062889750

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000029
- Aircraft time: 3,214 hours, 1,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SING ON THE FORWARD BULKHEAD IS OUT WHEN IN THE ARMED POSITION.  CREW HAS GIVEN MCC PERMISSION TO SIGN OFF AS EIE.
